Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

21 year old having severe pain in the lower back, hips, stomach and legs. Anything wrong?

hello, im 21 years old and this is the third time in 2 years that my back has went , i am in severe pain and i am unable to stand straight the pain is in my lower back and going into my hips i also get shotting pain into my stomach and down my legs , i keep active , im been doing strenghing exercises for my back , could something else be wrong ?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
There can be no other thing causing this pain except disc prolapse. I would recommend you to get MRI to make sure about this diagnosis. After MRI treatment can be decided according to stage of the disease
1. if it shows protrusion then you should try physiotherapy, Pregabalin and Methylcobal tablet
2.If it shows extrusion then surgery will be needed.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor